JAIST Repository >
School of Information Science >
Articles >
Journal Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10119/7889

Title: Chew's theorem revisited - uniquely normalizing property of nonlinear term rewriting systems
Authors: Ogawa, Mizuhito
Issue Date: 1992
Publisher: Springer
Magazine name: Lecture Notes in Computer Science
Volume: 620
Start page: 309
End page: 318
DOI: 10.1007/3-540-56279-6_84
Abstract: This paper gives a purely syntactical proof, based on proof normalization techniques, of an extension of Chew's theorem. The main theorem is that a weakly compatible TRS is uniquely normalizing. Roughly speaking, the weakly compatible condition allows possibly nonlinear TRSs to have nonroot overlapping rules that return the same results. This result implies the consistency of CL-pc which is an extension of the combinatory logic CL with parallel-if rules.
Rights: This is the author-created version of Springer, Mizuhito Ogawa, Lecture Notes in Computer Science, 620, 1992, 309-318. The original publication is available at www.springerlink.com, http://dx.doi.org/10.1007/3-540-56279-6_84
URI: http://hdl.handle.net/10119/7889
Material Type: author
Appears in Collections:b10-1. 雑誌掲載論文 (Journal Articles)

Files in This Item:

File Description SizeFormat
isaac92.pdf226KbAdobe PDFView/Open

All items in DSpace are protected by copyright, with all rights reserved.

 


Contact : Library Information Section, Japan Advanced Institute of Science and Technology